# SDR FDEA201208012813

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327872820200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, FR 74 CLEVIS ADAPTER BETWEEN SEAT TRACKS 4 & 5R TWO FASTENER HOLES UPPER & LOWER SURFACE CORRODED .5 SQUARE INCH.   R & R CORRODED CLEVIS ADAPTER IAW SRM 51-40-21, PARA 7.
